On the Stiefel-Whitney classes and the span of real Grassmannians

Július Korbaš

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 4, page 541-552
  • ISSN: 0011-4642

How to cite

top

Korbaš, Július. "On the Stiefel-Whitney classes and the span of real Grassmannians." Czechoslovak Mathematical Journal 36.4 (1986): 541-552. <http://eudml.org/doc/13603>.

@article{Korbaš1986,
author = {Korbaš, Július},
journal = {Czechoslovak Mathematical Journal},
keywords = {span of Grassmannians; formulae for the Stiefel-Whitney classes; Grassmann manifold},
language = {eng},
number = {4},
pages = {541-552},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the Stiefel-Whitney classes and the span of real Grassmannians},
url = {http://eudml.org/doc/13603},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Korbaš, Július
TI - On the Stiefel-Whitney classes and the span of real Grassmannians
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 4
SP - 541
EP - 552
LA - eng
KW - span of Grassmannians; formulae for the Stiefel-Whitney classes; Grassmann manifold
UR - http://eudml.org/doc/13603
ER -

References

top
  1. Adams J. F., 10.2307/1970213, Ann. Math. 75, 603 - 632 (1962). (1962) Zbl0112.38102MR0139178DOI10.2307/1970213
  2. Andrews G. E., The theory of partitions, Encyclopedia of Mathematics and its Applications 2. London, Amsterdam, Don Mills-Ontario, Sydney, Tokyo: Addison-Wesley Publishing Company 1976. (1976) Zbl0371.10001MR0557013
  3. Bartík V., Korbaš J., Stiefel-Whitney characteristic classes and parallelizability of Grassmann manifolds, Rend. Circ. Mat. Palermo (2) (Suppl. 6), 19-29 (1984). (1984) Zbl0566.57012MR0782702
  4. Borel A., 10.1007/BF02564561, Comment. Math. Helvetici 27, 165-197 (1953). (197) Zbl0052.40301MR0057541DOI10.1007/BF02564561
  5. Hsiang W. С, Szczarba R. H., 10.2307/2373153, Amer. J. Math. 86, 698-704 (1964). (1964) Zbl0151.31702MR0172304DOI10.2307/2373153
  6. Korbaš J., 10.1007/BF01000338, Ann. Glob. Analysis and Geometry 3, 173-184 (1985). (1985) Zbl0579.57017MR0809636DOI10.1007/BF01000338
  7. Korbaš J., Some partial formulae for Stiefel-Whitney classes of Grassmannians, (to appear). Zbl0623.57014MR0863185
  8. Leite M. L., de Miatello I. D., 10.1090/S0002-9939-1980-0587953-3, Proc. Amer. Math. Soc. 80, 673-677 (1980). (1980) MR0587953DOI10.1090/S0002-9939-1980-0587953-3
  9. Milnor J. W., Stasheff J. D., Characteristic classes, Annals of Mathematics Studies 16. Princeton: Princeton University Press 1974. (1974) Zbl0298.57008MR0440554
  10. Thomas E., 10.1007/BF01240783, Arch. Math. X, 174-179 (1959). (1959) Zbl0192.29501MR0107234DOI10.1007/BF01240783
  11. Thomas E., 10.2307/1970439, Ann. Math. 85, 184-217 (1967). (1967) Zbl0152.22002MR0210135DOI10.2307/1970439

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.